# SDR FDEA201705191465

- Difficulty date: May 19, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 82,928 hours, 41,757 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: S67200218
- Condition: Corroded
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT NO AUTOLAND ASA AT CRUISE FLIGHT.  EFI SWITCH WHEN PRESSED SHOWED CENTER RA FLAG.     ACCOMPLISHED LLM CHECK TEST 30/40 IAW AMM  22-00-02-2.  ALL RESULTS NORMAL, 30 DAY TIMER RESET.  PERFORMED RA ANTENNA TEST IAW AMM 34-33-02-4.  CHECKED NORMAL.
